# SDR DJFA2005059

- Difficulty date: February 4, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N427CW
- Make and model: Beech 400A
- Aircraft serial: RK27
- Aircraft time: 6,630 hours, 6,368 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KPBI  CREW REPORTED THAT JUST AFTER ROTATION THE LEFT AND RIGHT THRUST REVERSER ARM LIGHTS HAD ILLUMINATED.  THE EMERGENCY STOW BUTTONS WERE IMMEDIATELY PRESSED.  THE AIRCRAFT RETURNED TO KPBI AND LANDED WITHOUT FURTHER INCIDENT.  THE ARM LIGHTS HAD REMAINED ILLUMINATED FOR THE DURATION OF THE FLIGHT.  MAINTENANCE VERIFIED THE DISCREPANCY AND ADJUSTED THE RIGHT MAIN LANDING GEAR GROUND SAFETY SWITCH.  SEVERAL GEAR RETRACTIONS WERE PERFORMED WITH NO NOTED DISCREPANCIES.  AIRCRAFT WAS RETURNED TO SERVICE.
